# SDR FDEA201403270593

- Difficulty date: March 27, 2014
- Submitted: April 3, 2014
- Operation: Air carrier
- Aircraft: N682FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 800
- Aircraft time: 22,046 hours, 11,984 cycles
- System (JASC): 7334 · Fuel Pressure Sensor
- Part: Pressure Switch
- Part number: 21SN04333
- Part serial: AA99110
- Condition: Failed
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NR 2 FUEL FILTER CLOG ECAM & AMBER FUEL CLOG LIGHT ILLUMINATED ON CTR ENGINE PANEL. FOLLOWED ECAM, QRH & LANDED SAFELY.  REMOVED AND REPLACED NR 2 ENGINE FUEL FILTER DIFFERENTIAL PRESSURE SWITCH IAW AMM 73-34-11-04.  OPS AND LEAK CHECKED GOOD IAW AMM 71-00-00-05.
